Skip to content
My WebMD Sign In, Sign Up
Migraine's because of weather
avatar
Laura0711 posted:
Lately I have been having severe migraines everytime the weather changes. When there is a pressure changes from a high to a low or the other way I get a severe headache that is very hard to get rid of. The medicine I take I don't think is working it is Soma but I have to take 3 Tyneol Arthitis with it and some times it works but mostly it seems not to be working very well. I don't know what to do. I also take Topamax 100mg every night.

I don't know what to do with what is going on. Should I make an appointment to see my doctor to change my medication? It is getting very annoying having headaches everyday or two.

Some advice would be welcomed.

Thanks,
Laura


Reply


Helpful Tips

Botox for Headaches FDA approvedExpert
Many of you have heard that Botox (botulinum toxin) has been approved by the FDA for chronic daily headaches or migraines. Chronic daily ... More
Was this Helpful?
22 of 34 found this helpful

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

For more information, visit the Duke Health Pain Disorders Center